# SDR SWIA972363

- Difficulty date: February 14, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 16,811 hours, 23,449 cycles
- Engine: Pwa PW118B
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HYDRAULIC MASTER CAUTION AND GREEN HYDRAULIC SYSTEM LOW LEVEL LIGHT ON TAKEOFF ROLL.  FLUID QUANTITY GAUGE SHOWED IN GREEN.  ABORTED TAKEOFF.  DEFERRED PER MEL 29-31-4.
